MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM TI CERV SPINE LKNG SCR 14MM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM TI CERV SPINE LKNG SCR 14MM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number 04.617.814
Medical Device Problem Codes Mechanical Problem (1384); Activation, Positioning or Separation Problem (2906); Compatibility Problem (2960)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Additional product code: kwq, appliance, fixation, spinal intervertebral body.Part of the screw remained in the patient¿s bone; device not considered explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, patient underwent an anterior cervical fusion for unknown reason.When inserting a zero p screw, the screw fell off the driver and into the surgical site.While trying to retrieve, the screw was inadvertently pushed deeper in the surgical site.Although the screw could be visualized on x-ray, the surgeon was unable to retrieve the screw after many attempts.It was determined to leave the screw loose in the would as a foreign body as there was a greater risk of injury with further dissection.Surgeon is aware that the implant is made from titanium but would like to know if there is any concern of the screw migrating with an mri.Exploratory actions were taken to retrieve screw.Fluoroscopy was used to locate screw but location proved difficult to access.The procedure was completed successfully with a surgical delay of 15 minutes.Patient outcome was unknown.This complaint involves one(1) device 3.0mm ti cerv spine lkng scr 14mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.0MM TI CERV SPINE LKNG SCR 14MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13711663
Report Number2939274-2022-00812
Device Sequence Number12329200
Product Code OVE
UDI-Device Identifier10705034742274
UDI-Public(01)10705034742274
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.617.814
Device Catalogue Number04.617.814
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCRDRIVER SHAFT T8 SELF-HOLDING.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale